Functional laws of the iterated logarithm for local empirical processes indexed by sets

Deheuvels, Paul, Mason, David M. . The Annals of Probability 1994. 22 :1619-1661

Locate this article in:

Bibtex

@article{CIS-117269,
  Author = {Deheuvels, Paul and Mason, David M.},
  Title = {Functional laws of the iterated logarithm for local empirical processes indexed by sets},
  Journal = {The Annals of Probability },
  Volume = {22},
  Year = {1994},
  Pages = {1619--1661},
  Keywords = {}
}

Similar articles